# SDR AU970298

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: TB101106100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING ROOT RIB LOWER FLANGE CORRODED IN AREA OF RIB TO LOWER WING SKIN ATTACHMENT RIVETS - AIRCRAFT OPERATES IN A SALT LADENENVIRONMENT AND IS NOT HANGARED
